# SDR UPS204516

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND LEFT INBOARD MIDFLAP TRAILING EDGE DELAMINATED IN SEVERAL PLACES.  REPAIRED DELAMINATION IAW B-727 SRM 51-40-6 PAGE 20.
